# SDR SWAA2022030262308

- Difficulty date: January 10, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Nut Plate
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192HL NUT PLATE RETAINER STRIP ON INTERIOR SIDE OF PANEL HAS CORROSION / 192 HL NUT PLATE RETAINER STRIP FOUND TO BE OUT OF LIMITS DUE TO NO STATEMENT IN SRM IAW SRM 51-10-02-0G-0 PAR 9. REMOVED DAMGED RETAINER FABRICATED NEW REATAINER MAT ID 2024-T3 .032 LOT# 5054775 AND INSTALLED ON PANEL 192HL IAW SRM 51-40-02-0G-0; DWG 149A7263 81146U 1/28/19
